# SDR 2009F00115

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,665 hours, 5,381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING 16000' CABIN DOOR LIGHT ILLUMINATED. PRESSURIZATION FUNCTIONED NORMALLY. DEFERRED IAW MEL 31-50-06-1, CAT B, DUE DATE 11/22/09.
